Binosto and hypercalcemia
In 2020 I started with Binosto tablet 70 mg once a week and had to go off in 2022 because of uveitis, suspected to be caused by bisphosphonates. About 4 weeks later I was diagnosed with too high PTH at 9.5 pmol/L. Then I got sympthoms of kidney stones – pain in the right side/back of the body while urinating. Later I was diagnosed with GERD. I had none of these conditions that I know of before Binosto. Does anybody know the connection here? My physicians says it cannot be hypercalcemia, only hypocalcemia.. I found one paper resembling my situation:
Would really appreciate if somebody could enlighten me!
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
I believe it has the same issue as Fosamax. You have to take it on an empty stomach and remain sitting up or standing for at least 30 minutes afterwards because it can cause problems in the esophagus. And related issues in the GI tract. So it's not surprising if you had this complication from what I understand. My internist that I try Fosamax and I didn't because my gastroenterologist warned against problems like this. And since I already had GI tract sensitivity, I decided against the drug.